# SDR DXTA200300018

- Difficulty date: April 28, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 1,431 hours, 1,150 cycles
- System (JASC): 2210 · Autopilot System
- Part: Motor
- Condition: Lack Of Lube
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 35,000 FT YOKE JERKED ABRUPTLY, AUTOPILOT WAS DISCONNECTED AND AIRCRAFT NEED NOSE DOWN TRIM.  FIFTEEN SECONDS LATER WITH AUTOPILOT OFF SECOND JERK OCCURRED IN YOKE.
